# SDR USAA2013051000004

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,464 hours, 23,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 7L IS MISSING THE LENS.  REPLACED LENS AT SEAT MOUNTED EMERGENCY LIGHT AT ROW 7L REFERENCE AIRBUS MAINTENANCE MANUAL 33-51-18 PB 0401.
